I have been told I have Shingles, but it's strange that ever since I have been on pain meds. I have developed this rash. I have had RSD for ten yrs. The last three almost four I have been on constant pain meds. such as viccadone, ultram, methadone, and morfene. I have been trying and trying to research which types of meds. may cause this type of rash. I have not had much luck.
My husband had something similiar to shingles last year. It looked like shingles, felt like shingles but he was never diagnosed with them. He went to a GP and a dermotologist. They gave him everything but the kitchen sink. He baths in an oatmeal bath and puts lotion the dermo gave him on everyday without fail. Since then he has never had a problem. Good Luck my friend kimmie1
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2011 • 1 answer
Posted 5 Mar 2011 • 2 answers
Posted 13 Mar 2011 • 3 answers
Posted 16 Sep 2012 • 1 answer
Posted 18 Nov 2012 • 2 answers